Topological structure of solution sets of differential inclusions: the constrained case.

Kryszewski, Wojciech

Abstract and Applied Analysis (2003)

  • Volume: 2003, Issue: 6, page 325-351
  • ISSN: 1085-3375

How to cite

top

Kryszewski, Wojciech. "Topological structure of solution sets of differential inclusions: the constrained case.." Abstract and Applied Analysis 2003.6 (2003): 325-351. <http://eudml.org/doc/50333>.

@article{Kryszewski2003,
author = {Kryszewski, Wojciech},
journal = {Abstract and Applied Analysis},
keywords = {differential inclusion; solution set; invariance; tangent cone; viability; constrained periodic dynamics; equilibria},
language = {eng},
number = {6},
pages = {325-351},
publisher = {Hindawi Publishing Corporation, New York},
title = {Topological structure of solution sets of differential inclusions: the constrained case.},
url = {http://eudml.org/doc/50333},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Kryszewski, Wojciech
TI - Topological structure of solution sets of differential inclusions: the constrained case.
JO - Abstract and Applied Analysis
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 6
SP - 325
EP - 351
LA - eng
KW - differential inclusion; solution set; invariance; tangent cone; viability; constrained periodic dynamics; equilibria
UR - http://eudml.org/doc/50333
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.